# SDR SWAA2021081897116

- Difficulty date: July 21, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 686 Rbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PULLEY SUPPORT BRACKET ANGLE BS 686+10 RBL 1 WL 207 ; / [01] REMOVED CRACKED PULLEY SUPPORT BRACKET PER SRM 51-40-02.; [02] FABRICATED NEW SUPPORT BRACKET FROM 2024TO#0.50 LOT # 1292371 MATERIAL PER DWG#273A9112; [03] FABRICATED NEW SUPPORT BRACKET FROM 7075T0#0.050 LOT # 1457313-101 MATERIAL PER DWG#273A9112; [04] VERIFIED THAT STEP 2 INCORRECT MATERIAL. STEP 3 VERIFIED AS CORRECT; [05] VERIFIED CORRECTIVE ACTION #3; [09] LOCATED AND DRILLED NEW SUPPORT BRACKET ANGLE PER SRM 51-40-05 AND DWG#273A9112. APPLIED CHEMICAL CONVERSION AND PRIMER PER SRM 51-20-02 AND AMM 51-21-72-370-804.; [10] LOCATED AND DRILLED NEW SUPPORT BRACKET ANGLE PER SRM 51-40-05 AND DWG#273A9112. APPLIED CHEMICAL CONVERSION AND PRIMER PER SRM 51-20-02 AND AMM 51-21-72-370-804.;
